WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
About a couple of days ago I started having warm to hot knees but I don't really see any swelling, redness or pain.
They just feel warm, sometimes hot to touch.
The only thing I know is that I started taking Amlodipine 10 milligrams to manage essential hypertension.
Is this a side effect of amlodipine? I don't see it in the package insert. Or is it a sign of arthritis?
I'm 27 years old in a very stressful environment as an ER nurse in a rural area catering to more than 10 municipalities (we're the only tertiary hospital in the area) so I'm a bit overweight and frequently have elevated blood pressure at work.
I try to maintain a healthy diet, my vitamin supplements are the following
Vitamin B complex
Multivitamin + Lysine (also includes some vitamin Bs)
I take these religiously. Vit C and multi vit in the morning, vit B complex and folic in the evening. Ampalaya extract and cillium every meals.
I've been taking these for a long time, the warm/hot knees started when I took amlodipine though.
The knee joint can be warm to touch in rheumatoid arthritis, osteoarthritis, inflammation, bursitis, infection, bleed into the joint or due to infection of the overlying skin or soft tissue. However most of these conditions would also cause pain. Do discuss this with your doctor and get yourself examined. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.